# SDR USAAD98137

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 433 - AFTER TAKEOFF THE RIGHT ENGINE EXPERIENCED TWO COMPRESSOR STALLS, THE EGT INCREASED AND THE ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THERE WAS NO RESPONSE TO REVERSE THRUST FROM THE RIGHT ENGINE.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
